CaltechAUTHORS
  A Caltech Library Service

A Permian Shark from the Grand Canyon

David, Lore R. (1944) A Permian Shark from the Grand Canyon. Journal of Paleontology, 18 (1). pp. 90-93. ISSN 0022-3360. https://resolver.caltech.edu/CaltechAUTHORS:20210929-214930291

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20210929-214930291

Abstract

A dental armature, evidently of a petalodont shark, from the Permian of the Grand Canyon, Arizona, is much larger than that of any known related form. The new type, Megactenopetalus kaibabanus, sheds light on the development of a group of sharks known only by single teeth, and which died out at the end of the Paleozoic.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://www.jstor.org/stable/1299194JSTORArticle
Additional Information:© 1944 Paleontological Society. Manuscript received January 25, 1943.
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Balch Graduate School of the Geological Sciences352
Issue or Number:1
Record Number:CaltechAUTHORS:20210929-214930291
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20210929-214930291
Official Citation:David, Lore R. “A Permian Shark from the Grand Canyon.” Journal of Paleontology, vol. 18, no. 1, Paleontological Society, 1944, pp. 90–93, http://www.jstor.org/stable/1299194
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:111102
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:04 Oct 2021 19:18
Last Modified:04 Oct 2021 20:29

Repository Staff Only: item control page